Top answers from doctors based on your search:
Disclaimer

Oxycodone cramos

A 27-year-old female asked:
Dr. Bryan Treacy
35 years experience Gynecology
Absolutely: Oxycodone is an opiate and one of the more uncomfortable side effects involve the intestines. Gas pain, cramps and constipation are very common in pat ... Read More
1
1 thank
Dr. Gary Ritholz
30 years experience Anesthesiology
See answer: All narcotics slow the gastrointestinal tract. That may cause you to feel bloated and full of gas. I would try eating foods that decrease transit ti ... Read More
2
2 thanks
Dr. Bennett Machanic
52 years experience Neurology
Not unique: Constipation and problems with GI tract are very common with use of opioids. Increasing dietary fibre may help much of this. Work closely with your ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 24-year-old female asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
As long as you: only took one oxycodone (presumably 5 mg) with the two acetominophens, you should be ok. They work by different mechanisms. Continue to force fluids a ... Read More
Dr. Krishna Kumar
55 years experience Psychiatry
Prementrual Dysphori: I understand your distress of cramps & headache. I commend you for recognizing that you became distracted. Relax if you did not take many Oxycodon ... Read More
A 23-year-old female asked:
Dr. Majd Alfreijat
14 years experience Internal Medicine
It could be: nausea, and stomach upset could be side effects from taking oxycodone, especially if you don't not usually take narcotics or you took a higher than th ... Read More
A 40-year-old female asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Ask your doctor: You need to use caution taking any anti-inflammatory with only one kidney. Your doctor would have to make sure that your kidney function is normal. Pl ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Robert Madden
Specializes in Anesthesiology
Pain medication : Oxycodone is a narcotic pain medication. It comes in short acting immediate release & long-acting sustained-release formulations. Like any other n ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Matthew Kozminski
16 years experience Neurology
Ask your doctor for: assistance, some medications such can help offset symptoms while you taper off. See if you can find anybody in your area experienced with this.
A 40-year-old member asked:
Dr. Brian Le
Dr. Brian Le answered
17 years experience Pain Management
Oxycodone: Oxycodone is a powerful opioid. It is used to treat moderate to severe pain. It comes with different dosages. 35mg of oxycodone is quite high. Ple ... Read More
A 34-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Not Available: It is oxycodone, but not available by that brand name in the usa.
1
1 thank
A 45-year-old member asked:
Dr. Gary Ritholz
30 years experience Anesthesiology
Maybe: A side effect of narcotics is itching. So it would not be surprising that it could cause itching.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month